# SDR USAA2014062300020

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301300
- Part serial: CG5135
- Condition: Cracked
- Location: Right
- Part time: 40,084 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK RECEIVED NEW RT ELEVATOR SN CG5135, PN D5528000301300.  TE HAS SMALL CRACKS AT TWO EXPANSION JOINTS, 70" FROM BOTH ENDS.  REPAIRED RT ELEVATOR IAW SRM 51-24-00-001.
